Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1999, Pages 332 - 343

A Note on the Third Family of N = 2 Supersymmetric KdV Hierarchies

Authors
F. DELDUC, L. GALLOT
Corresponding Author
F. DELDUC
Received 2 February 1999, Revised 24 February 1999, Accepted 29 March 1999, Available Online 2 August 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.8How to use a DOI?
Abstract
We propose a hamiltonian formulation of the N = 2 supersymmetric KP type hierarchy recently studied by Krivonos and Sorin. We obtain a quadratic hamiltonian structure which allows for several reductions of the KP type hierarchy. In particular, the third family of N = 2 KdV hierarchies is recovered. We also give an easy construction of Wronskian solutions of the KP and KdV type equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
332 - 343
Publication Date
1999/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - F. DELDUC
AU  - L. GALLOT
PY  - 1999
DA  - 1999/08
TI  - A Note on the Third Family of N = 2 Supersymmetric KdV Hierarchies
JO  - Journal of Nonlinear Mathematical Physics
SP  - 332
EP  - 343
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.8
DO  - https://doi.org/10.2991/jnmp.1999.6.3.8
ID  - DELDUC1999
ER  -